# SDR EVCA201701261

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N344AE
- Make and model: Snias AS350B2
- Aircraft serial: 2652
- Aircraft time: 9,399 hours, 22,427 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 414129018
- Part serial: 071365103797
- Condition: Damaged
- Location: Power Turbine
- Part time: 3,566 hours, 7,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1 MISSING RIVET AND ASSOCIATED RETAINING WASHER ON THE POWER TURBINE ROTOR ASSY.
